Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Flu-like side effect with Effexor?

Posted by anne on April 15, 1999, at 14:02:24

In reply to Flu-like side effect with Effexor?, posted by Eric on April 15, 1999, at 13:32:31


I think anything is possible. I take Effexor XR 75mg and experienced many side-effects at first; headaches, abdominal pain, poor sleep, and generalized itching. Also, it made existing muscle spasms worse ( I have dystonia). I stuck with it but decreased the dose for a month and when the side effect were more tolerable, increased the dose again. I'm pretty happy with the results of Effexor at this point compared to other AD's I've tried but I do still have some side-effects. I'd say whether to try and ride this out depends on whether you've tried anything (or everything) else and how motivated you are to give this a fair trial.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:anne thread:4920